# SDR AALA202109076216

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 25,491 hours, 10,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 14AC SEAT EMERGENCY LIGHT ASSEMBLY BROKEN. RE SECURED ROW 14 AC SEAT EMERGENCY LIGHT ASSEMBLY HOUSING.
